# SDR SWIA200413398

- Difficulty date: June 6, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 26,515 hours, 23,057 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT WINDOW CRACKED DURING PUSHBACK.  REPLACED RIGHT WINDOW IAW 56-00-00, 56-12-01 AND RII56-402.  P/N OFF  NP-139322-6, S/N OFF  03169H6693.
